Volume 55, 2021Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
|Page(s)||S2349 - S2357|
|Published online||02 March 2021|
Stationary analysis of infinite queueing system with two-stage network server
Department of Mathematics, Bharathidasan Institute of Technology (BIT) Campus, Anna University, Tiruchirappalli 620024, India
2 Department of Mathematics, IFET College of Engineering, Villupuram 605108, India
* Corresponding author: firstname.lastname@example.org
Accepted: 4 July 2020
As the world’s major economies and technologies have matured, they are dominated by service-focused approach leading to study and analysis of service models for improved understanding and efficiency. Research in this direction has been done on various parameters of the finite queues using different approaches. The study discussed in this paper deals with the stationary behavior of two-stage queuing system with infinite capacity where any arriving customer is serviced in two stages in a mutually exclusion fashion. The steady state system size probabilities for the infinite capacity queueing system with two stages of service are obtained in recursive form. Further, numerical interpretations are presented to depict the system behavior for values of the parameters.
Mathematics Subject Classification: 60k25
Key words: Generating function / infinite queueing system / discrete time / two-stage service
© EDP Sciences, ROADEF, SMAI 2021
Initial download of the metrics may take a while.